# SDR CALA2010010800014

- Difficulty date: January 9, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 29,675 hours, 10,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141A5504
- Condition: Corroded
- Location: Bs 328 R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-30735 FLOORBEAM AT STA 328 HAS SURFACE CORROSION JUST INSIDE R1 DOOR (MARKED) CLOSED IN ERROR SEE L/P 8203742 FOR SIGN-OFF AND ECRA NO.  REMOVED DAMAGE SECTION OF FLOORBEAM, FAB`D REPAIR PIECES TREATED, PRIMED AND INSTALLED IN REF TO AVO NR IAH122409-258-1 STEPS 1-14.  FINAL BUY OFF PENDING ECRA AND SFR.
